# SDR DXTA200601773

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,742 hours, 3,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Mlg
- Part time: 4,742 hours, 3,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT FULLY RETRACT UNLOCK LIGHT ILLUMINATED. TROUBLESHOT TO FAILED LT MLG UPLOCK SWITCH REMOVED AND REPLACED SWITCH. PERFORMED LANDING GEAR FUNCTIONAL TEST OPS CHECK GOOD IAW  XL MM CHPT 32-01-00.
